2019
Том 71
№ 9

All Issues

Rudenko A. A.

Articles: 4
Article (Russian)

Optimal Recovery of n-Linear Functionals According to Linear Information

Babenko V. F., Gun’ko M. S., Rudenko A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 7. - pp. 884–890

We determine the optimal linear information and the optimal procedure of its application for the recovery of n-linear functionals on the sets of special form from a Hilbert space.

Brief Communications (Russian)

On the optimal renewal of bilinear functionals in linear Normed spaces

Babenko V. F., Rudenko A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 828–831

We study the problem of optimal renewal of bilinear functionals on the basis of optimal linear information in the general statement. We also represent some new results for special spaces of functions.

Article (Russian)

Optimization of quadratures on classes of functions given by differential operators with Real Spectra

Babenko V. V., Rudenko A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 3. - pp. 291-300

We study the problem of optimization of quadrature formulas for broad classes of periodic functions defined in terms of differential operators with real spectra. We analyze quadrature formulas containing values of functions and values of the images of functions under the action of some differential operators. The rectangular formula is proved to be optimal.

Article (Ukrainian)

Optimal reconstruction of convolutions and scalar products of functions from various classes

Babenko V. F., Rudenko A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1305–1310